# SDR AALA202311135577

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 63,551 hours, 26,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT OVER RIGHT SIDE OVER WING EXIT FLASHING LIKE A STROBE LIGHT. ADJUSTED LAMP ASSEMBLY AS REQUIRED PER AMM 33-50-00.
